Date of this Version
The Annals of Statistics
This paper presents lower bounds, derived from the information inequality, for the Bayes risk under scaled quadratic loss. Some numerical results are also presented which give some idea concerning the precision of these bounds. An appendix contains a proof of the information inequality without conditions on the estimator. This result is a direct extension of an earlier result of Fabian and Hannan.
information inequality (Cramer-Rao inequality), Bayes risk, exponential family
Brown, L. D., & Gajek, L. (1990). Information Inequalities for the Bayes Risk. The Annals of Statistics, 18 (4), 1578-1594. http://dx.doi.org/10.1214/aos/1176347867
Date Posted: 27 November 2017
This document has been peer reviewed.